RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 37, Issue 1, Pages 13–24 (Mi mz5276)  

This article is cited in 8 scientific papers (total in 8 papers)

Absolute convergence of multiple Fourier series

B. I. Golubov


Full text: PDF file (753 kB)

English version:
Mathematical Notes, 1985, 37:1, 8–15

Bibliographic databases:

UDC: 517.512
Received: 26.11.1982

Citation: B. I. Golubov, “Absolute convergence of multiple Fourier series”, Mat. Zametki, 37:1 (1985), 13–24; Math. Notes, 37:1 (1985), 8–15

Citation in format AMSBIB
\Bibitem{Gol85}
\by B.~I.~Golubov
\paper Absolute convergence of multiple Fourier series
\jour Mat. Zametki
\yr 1985
\vol 37
\issue 1
\pages 13--24
\mathnet{http://mi.mathnet.ru/mz5276}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=792229}
\zmath{https://zbmath.org/?q=an:0649.42008|0572.42008}
\transl
\jour Math. Notes
\yr 1985
\vol 37
\issue 1
\pages 8--15
\crossref{https://doi.org/10.1007/BF01652507}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985ASP9700003}


Linking options:
  • http://mi.mathnet.ru/eng/mz5276
  • http://mi.mathnet.ru/eng/mz/v37/i1/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. Yu. Trynin, “On necessary and sufficient conditions for convergence of sinc-approximations”, St. Petersburg Math. J., 27:5 (2016), 825–840  mathnet  crossref  mathscinet  isi  elib
    3. A. Yu. Trynin, “On some properties of sinc approximations of continuous functions on the interval”, Ufa Math. J., 7:4 (2015), 111–126  mathnet  crossref  isi  elib
    4. A. Yu. Trynin, “Approximation of continuous on a segment functions with the help of linear combinations of sincs”, Russian Math. (Iz. VUZ), 60:3 (2016), 63–71  mathnet  crossref  isi
    5. A. Yu. Trynin, “Uniform convergence of Lagrange–Sturm–Liouville processes on one functional class”, Ufa Math. J., 10:2 (2018), 93–108  mathnet  crossref  isi
    6. A. Yu. Trynin, “Skhodimost protsessov Lagranzha–Shturma–Liuvillya dlya nepreryvnykh funktsii ogranichennoi variatsii”, Vladikavk. matem. zhurn., 20:4 (2018), 76–91  mathnet  crossref
    7. A. Yu. Trynin, “Sufficient condition for convergence of Lagrange–Sturm–Liouville processes in terms of one-sided modulus of continuity”, Comput. Math. Math. Phys., 58:11 (2018), 1716–1727  mathnet  crossref  crossref  isi  elib
    8. A. Yu. Trynin, E. D. Kireeva, “Printsip lokalizatsii na klasse funktsii, integriruemykh po Rimanu, dlya protsessov Lagranzha–Shturma–Liuvillya”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 20:1 (2020), 51–63  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:194
    Full text:80
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020